# SDR YT2R727264

- Difficulty date: February 7, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N230SL
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 7G1056
- Part serial: 030
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH SLOWED TO SHUTOFF CAUTION LIGHT.
